# SDR 2005UALA01073

- Difficulty date: October 3, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 12,096 hours, 4,873 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Frame 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE AT FRAME 5 AT TO TOP OF RVSM AREA.  *S/D*  INST REPAIR DOUBLERS AND FRAME FLANGES PER SRM 53-11-11 AND UA-EVA-50672.
